# SDR 9517299966

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE.  CREW RECYCLED THE LANDING GEAR AND THE LIGHT STILL DID NOT ILLUMINATE.  CREW USED PERISCOPE TO VERIFY THE RIGHT MAIN LANDING GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK GOOD.
